# SDR KBM2003F00029

- Difficulty date: August 30, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Aircraft time: 6,737 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 0600018
- Condition: Failed
- Location: Air Conditioner
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C DOES NOT BLOW COLD AIR.  REPLACED A/C BELT WITH NEW.
